# SDR AWXA200400363

- Difficulty date: April 12, 2004
- Submitted: April 13, 2004
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 19,565 hours, 7,507 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: C54001181
- Condition: Torn
- Location: Nose Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM MSP EN ROUTE FOR LAS RECEIVED ECAM MESSAGE NOSE LANDING GEAR (NLG) SHOCK ABSORBER FAULT, TURNED BACK TO MSP AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE MET AIRCRAFT BACK AT GATE AND FOUND THE NLG SHOCK ABSORBER FLAT.  SERVICE NLG SHOCK STRUT AND CHECKED FOR LEAKS NONE WERE FOUND.  OBSERVED STRUT FOR HALF AN HOUR WITH NO FLUID LOSS OR DEFLATION NOTED.  ENGINEERING WROTE A FOLLOW UP AND WHEN THE AIRCRAFT ARRIVED IN PHX IT WAS TOWED TO THE HANGAR FOR A NLG STRUT REPACK.  UPON DISASSEMBLY FOUND SCRAPER SEAL ON UPPER CAM TORN.  REPACKED NOSE STRUT IAW T/C R4N32305, SERVICED AND CHECKED FOR LEAKS.
